# SDR 06FDEA04140

- Difficulty date: November 29, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NJC6040175
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, AFT PRESSURE BULKHEAD LOWER T-CHORD AT STA 2007 FOUND EXISTING REPAIR DOUBLER AT RBL 27.5.  SNRM N01258: REFER TO SNRM N00806 AND SRM 51-31-01 VOL II FOR WORK CARRIED OUT.  AFT CABIN, AFT PRESSURE BULKHEAD LOWER T-CHORD AT STA 2007 REMOVED AS PER SRM 51-31-01 VOL II NEW T-CHORD HOLES   PICKED-UP AND REPROTECTED AS PER SRM 51-31-01 AND SRM 51-21-01 VOL.II.  NEW T-CHORD INSTALLED AS PER SRM 51-31-01 VOL.II.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
